Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The pill and periods

have been pretty regular since starting the pill about 7 months ago. Last monts i got my period a week early then i was still bleeding during my placebo week. but the blood was more brown all that week. what does that mean?
I just had the stomach flu new years eve. i felt better friday but since saturday i have been naseous (Sp?) most of the day but no other symptoms. do you think i got pregnant?

Answer Question
 
dearone07

Asked by dearone07 at 4:21 PM on Jan. 5, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (4)
  • Are you late? If so take a test.
    Anonymous

    Answer by Anonymous at 4:40 PM on Jan. 5, 2009

  • I don't know...I've been on the pill for a year and a half. Every month I have been on-the-dot normal. I start the Weds after my last pill (Saturday). This time though, I started yesterday, Sunday. None of my normal period symptoms either...cramps, breakout pimples, bloating...totally weird. I was thinking the same thing...that this could all be implantation bleeding...(TMI) we had sex 3 days before I started spotting. Good luck to you. There is always the possibility of getting pregnant while on the pill. When taken at the same time everyday, it's still only like 98% effective. If you vary the time that you take it by more than 30 minutes each day, then that will increase your chances of getting pregnant. I take mine at the same time every night, 10 pm, except I got too into a movie and took it at 1am one night...the day before we had sex. :(
    Anonymous

    Answer by Anonymous at 4:42 PM on Jan. 5, 2009

  • It's possible...but your flu could have thrown your body out of whack, too! Brown typically is old blood, though most what I get is brown, not red, so it's not always true...
    KatieCrandall

    Answer by KatieCrandall at 4:54 PM on Jan. 5, 2009

  • brown is old blood, doesn't have to come at a certain time.Use backup birth control until u can see your doc.What u are describing is called breathru bleeding and it may mean you need a different pill.It doesn't matter if you have always been regular, our bodies change as we age, or just change.
    Bearsjen

    Answer by Bearsjen at 5:11 PM on Jan. 5, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Why?

Next question overall (Relationships)
Why do i wanna...